# SDR ABXA20150724141

- Difficulty date: July 24, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T14076
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM UNDER OTBD ROTARY ACTUATOR FOR INBD FLAP HAS AREA OF EXFOLIATION AT OTBD END OF BEAM.  R & R RT WING CHORD PANEL SUPPORT T AT OTBD ROTARY ACTUATOR IAW SRM 51-40-2.  SDR CORRODED L2, PN 113T1407-6, PART NAME CHORD, SN NSN, STRINGER & WS RT WING STATION 226.3 - 284.7.  ACFT WAS GNDED.
